# SDR AWKA2016081700815

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N767XJ
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 15,095 hours, 8,887 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TURNING ON FINAL & LOWERING THE MLG, RECEIVED A HYD VOLUME LOW A CAS MESSAGE, NOTED THE HYD A VOLUME WAS 15%.  ELECTED TO DIVERT, DECLARED AN EMERGENCY, & LANDED WITHOUT INCIDENT. ON LANDING,  HYDRAULIC A VOLUME HAD DECREASED TO 7%.  FOUND A FAULTY SYSTEM A HYD CASE DRAIN BYPASS FILTER HOUSING ASSY AS THE SOURCE OF THE LEAK.  HOUSING ASSEMBLY REPLACED.  BLEED LEAK, AND OPS CHECKS PERFORMED, NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  UPON FURTHER INVESTIGATION, IT WAS DETERMINED TO BE A DAMAGED FILTER BOWL O-RING ON THE CASE DRAIN HOUSING ASSEMBLY TO BE THE SOURCE OF THE LEAK. THE HOUSING ASSEMBLY ITSELF WAS FOUND TO BE SERVICEABLE.
